RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Borovikov, Vladimir Andreevich

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 15

Number of views:
This page:684
Abstract pages:1016
Full texts:391

http://www.mathnet.ru/eng/person24759
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/213728

Publications in Math-Net.Ru
1997
1. V. A. Borovikov, “Far field excited by moving oscillating source in resonance case”, Zap. Nauchn. Sem. POMI, 239 (1997),  61–70  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 96:4 (1999), 3321–3326
1991
2. V. A. Borovikov, “Sturm–Liouville problem with irregular asymptotics of eigenvalues”, Mat. Zametki, 50:6 (1991),  43–51  mathnet  mathscinet  zmath; Math. Notes, 50:6 (1991), 1243–1249  isi
1989
3. V. A. Borovikov, “Stationary phase method for a saddle point near the boundary of the domain of integration”, Mat. Zametki, 45:2 (1989),  3–14  mathnet  mathscinet  zmath; Math. Notes, 45:2 (1989), 91–98  isi
1984
4. V. A. Borovikov, “Method of stationary phase for two-dimensional domains with corners”, Mat. Zametki, 36:5 (1984),  777–789  mathnet  mathscinet  zmath; Math. Notes, 36:5 (1984), 890–896  isi
1974
5. V. A. Borovikov, “Diffraction on open end of waveguide with a flange”, Dokl. Akad. Nauk SSSR, 217:4 (1974),  788–791  mathnet
1972
6. V. A. Borovikov, “The decay of a discontinuity for systems of two quasilinear equations”, Tr. Mosk. Mat. Obs., 27 (1972),  53–92  mathnet  mathscinet  zmath
1971
7. V. A. Borovikov, “An upper bound for the existence time of the smooth solution of a quasi-linear hyperbolic system”, Dokl. Akad. Nauk SSSR, 201:1 (1971),  12–15  mathnet  mathscinet  zmath
1969
8. V. A. Borovikov, “Asymptotics as $t\to\infty$ of certain solutions of a system of two quasilinear equations”, Dokl. Akad. Nauk SSSR, 185:3 (1969),  499–502  mathnet  mathscinet  zmath
9. V. A. Borovikov, “On the problem of the decay of a discontinuity for a system of two quasilinear equations”, Dokl. Akad. Nauk SSSR, 185:2 (1969),  250–252  mathnet  mathscinet  zmath
1964
10. V. A. Borovikov, “Diffraction of a plane wave on a segment”, Dokl. Akad. Nauk SSSR, 159:4 (1964),  711–714  mathnet  mathscinet  zmath
1963
11. V. A. Borovikov, “The Green's function for a diffraction problem on a polyhedral angle”, Dokl. Akad. Nauk SSSR, 151:2 (1963),  251–254  mathnet  mathscinet  zmath
12. V. A. Borovikov, “The three-dimensional problem of diffraction by a prism”, Dokl. Akad. Nauk SSSR, 148:3 (1963),  545–548  mathnet  zmath
1962
13. V. A. Borovikov, “Two-dimensional problem of diffraction on a polygon”, Dokl. Akad. Nauk SSSR, 144:4 (1962),  743–746  mathnet  zmath
14. V. A. Borovikov, “Reduction of certain three-dimensional diffraction problems to the Dirichlet problem for the Laplace equation”, Dokl. Akad. Nauk SSSR, 144:3 (1962),  527–530  mathnet  zmath
1958
15. V. A. Borovikov, “The fundamental solution of a linear partial differential equation with constant coefficients”, Dokl. Akad. Nauk SSSR, 119:3 (1958),  407–410  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019